# SDR IPXA2025060695800

- Difficulty date: April 28, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A57242282200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FR40 RIB-1/RIB 2 IS CRACKED AT 2 LOCATIONS (MARKED IN RED). DOT 34-022 INSTALLED COVER PANEL AT STR-Z600- FR40 RIB-1/RIB 2 IAW A300-600 SRM 51-40-21.
